# SDR SWIA200413863

- Difficulty date: September 24, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 8,945 hours, 7,006 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 2
- Part time: 8,929 hours, 6,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF (ABOUT 500FT), ENGINE NR 2 FAILED. NR 2 STOPPED, AND ITT PEGGED. OIL PRESSURE DROPPED TO ZERO. REMOVED AND REPLACED NR 2 ENGINE IAW AMM 71-00-00. OPERATIONAL CHECK GOOD.
